American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michał\ Lasoń. Obstacles for splitting multidimensional necklaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Artem Chernikov and Pierre Simon. Externally definable sets and dependent pairs II. Trans. Amer. Math. Soc. 367 (2015) 5217-5235.
Abstract, references, and article information   
View Article: PDF

[3] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[4] Jiří Matoušek. The determinant bound for discrepancy is almost tight. Proc. Amer. Math. Soc. 141 (2013) 451-460.
Abstract, references, and article information   
View Article: PDF

[5] David Ellis, Ehud Friedgut and Haran Pilpel. Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011) 649-682. MR 2784326.
Abstract, references, and article information   
View Article: PDF

[6] Ernie Croot and Olof Sisask. A new proof of Roth's theorem on arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009) 805-809. MR 2457417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Borwein and Michael J. Mossinghoff. Newman polynomials with prescribed vanishing and integer sets with distinct subset sums. Math. Comp. 72 (2003) 787-800. MR 1954968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anthony Carbery, Michael Christ and James Wright. Multidimensional van der Corput and sublevel set estimates. J. Amer. Math. Soc. 12 (1999) 981-1015. MR 1683156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tom Bohman. Discrete threshold growth dynamics are omnivorous for box neighborhoods. Trans. Amer. Math. Soc. 351 (1999) 947-983. MR 1443863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ron C. Blei and James H. Schmerl. Combinatorial dimension of fractional Cartesian products . Proc. Amer. Math. Soc. 120 (1994) 73-77. MR 1160291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1